# SDR DHL2000365004

- Difficulty date: November 8, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning Light
- Condition: Illuminated
- Location: Brake System
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HOT BRAKE MWP ILLUMINATED ON T/O ROLL BELOW 70 KTS NO BRAKE TEMP INDICATIONS ON S/O PANEL NR 4 BRAKE TEMP ILLUMINATED APPROX 1 MINUTE LATER.  DEFERRED PER MEL 32-42-09-1 CAT C ENTER AS DMI 2946.
